# SDR SWAA2020070793439

- Difficulty date: June 18, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 947.5, STRINGER 19R HAD CORROSION.   REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02-0G-0, AND DWG 147A0020.
